# SDR MASA99012

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 310047001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, K, Y
- Precautionary procedure: A, E

## Discrepancy

FLT 5409 - BOS-BGR - AFTER TAKEOFF, CAPTAIN NOTED THE NR 1 ENGINE OIL PSI WAS DECREASING.  THE CAPTAIN SHUT DOWN THE NR 1 ENGINE AS A PRECAUTIONARY MEASURE.  CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OIL TRANSFER TUBE ELBOW. AIRCRAFT WAS RETURNED TO SERVICE.  (M)
